# SDR USAA920081620

- Difficulty date: August 19, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 652399711
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C17 MAJOR REPAIR NR 6090106 MOUNTED BRACKET OF SNUBBER CRACKED ON AFT ENTRY DOOR.  REPLACED LINK ASSEMBLY FOR LOWER HINGE MOUNTED SNUBBER AT AFT ENTRY DOOR IAW B737 AMM 52-13-41.
